# SDR IXXA070027O

- Difficulty date: April 20, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 70,211 hours, 18,031 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Speaker
- Part number: G515BA2
- Part serial: 1084
- Condition: Defective
- Location: Cockpit
- Part time: 70,211 hours, 18,031 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT AT WSAP, THE CREW SMELLED SMOKE, THEN THE FIRST OFFICER'S AUDIO CIRCUIT BREAKER OPEN, THE FIRST OFFICER'S OVER HEAD SPEAKER WAS HOT TO TOUCH, THE CREW RETURNED TO BLOCK WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED FIRST OFFICER'S OVERHEAD SPEAKER, IAW DACO MAINTENANCE MANUAL 23-00.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
